# SDR QXEA2010090900527

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 4,459 hours, 5,085 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- LT WING OB FLAP UPPER SKIN HAS 64IN OF CHAFING FROM WING T/E SHROUD.  BLENDED FLAP SKIN IAW SRM 57-52-30-02-01.  MEASURED AFFECTED AREA MIN MATERIAL REMAING .029 REF HORIZ NTM 4.2.0-1.  THICKNESS IS WITHIN LIMITS IAW HORIZ RD 8/4-57-1428. REWORKED AREA USING EDDY CURRENT, NO CRACKS NOTED AT THIS TIME IAW HORIZON RD 8/4-57-1428, NDTM SEC 6. ALODINED, PRIMED AND PAINTED REF RD 8/4-57-1428 AND SRM 51-25-15-02-01.  FABRICATED SHIMS, ALODINED, PRIMED AND PAINTED IAW RD8/4-57-016 AND SRM 51-21-10-02-01, 51-25-10-02-01. INSTALLED SHIMS IAW RD 8/4-57-016 AND RD 8/4-57-1428.
